NAKANO NAOTO
   Department   Graduate School  , Graduate School of Advanced Mathematical Sciences
   Position   Associate Professor (non-tenured)
Language English
Publication Date 2008/04
Type Bulletin of Universities and Institutes
Title An initial-boundary value problem for motion of incompressible inhomogeneous fluid-like bodies
Contribution Type Sole-authored
Journal 数理解析研究所講究録
Journal TypeJapan
Publisher 京都大学
Volume, Issue, Page 1592,pp.164-182
Authorship Lead author,Corresponding author
Author and coauthor 中野 直人
ISSN 1880-2818
NAID 110006629529
PermalinkURL http://ci.nii.ac.jp/naid/110006629529